| Model Number |
ZCB00 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If implanted; give date: implant date does not apply because the lens was removed during the same procedure.If explanted; give date: explant date does not apply because the lens was removed during the same procedure and has never been implanted.(b)(6).(b)(4).Note: the device was manufactured at the kulim site which has been closed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the surgeon found a damaged area in the middle of the optic following implantation.The lens was removed and replaced during the same procedure.Through follow-up we learned that the incision needed to be enlarged and the patient's outcome was as expected.No additional information was provided.
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no other complaints have been received for this po number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.